Alert archive / New Jersey / Small Craft Advisories in 2025

Small Craft Advisory 93, NWS Philadelphia/Mount Holly

October 10, 2025

NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 10, 2025, 3:04 AM EDT. It took effect at Oct 11, 2025, 6:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Oct 10, 2025, 3:04 AM EDT (07:04 UTC)
In effect from
Oct 11, 2025, 6:00 AM EDT
Expired
Oct 11, 2025, 6:00 PM EDT
In force
12 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

060 
WHUS71 KPHI 100704
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
304 AM EDT Fri Oct 10 2025

ANZ451>455-102100-
/O.NEW.KPHI.SC.Y.0093.251011T1400Z-251011T2200Z/
/O.CON.KPHI.SR.A.0001.251011T2200Z-251014T0000Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
304 AM EDT Fri Oct 10 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 6 PM EDT
SATURDAY...
...STORM WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
MONDAY EVENING...

* WHAT...For the Small Craft Advisory, east winds 15 to 25 kt with
  gusts up to 30 kt and seas 4 to 7 ft expected. For the Storm
  Watch, northeast winds 35 to 45 kt with gusts up to 55 kt and
  seas 15 to 20 ft possible.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May 
  NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape 
  Henlopen to Fenwick Island DE out 20 nm.

* WHEN...For the Small Craft Advisory, from 10 AM to 6 PM EDT 
  Saturday. For the Storm Watch, from Saturday evening through 
  Monday evening.

* IMPACTS...Storm force winds and hazardous seas could capsize 
  or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel before the onset of severe conditions.

&&

$$

ANZ430-102100-
/O.CON.KPHI.GL.A.0015.251011T2200Z-251014T0000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
304 AM EDT Fri Oct 10 2025

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
MONDAY EVENING...

* WHAT...Northeast winds 25 to 35 kt with gusts up to 45 kt and 
  extremely rough waters possible.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From Saturday evening through Monday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ450-102100-
/O.CON.KPHI.SR.A.0001.251011T2200Z-251014T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
304 AM EDT Fri Oct 10 2025

...STORM WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
MONDAY EVENING...

* WHAT...Northeast winds 35 to 45 kt with gusts up to 55 kt and
  seas 15 to 20 ft possible.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...From Saturday evening through Monday evening.

* IMPACTS...Storm force winds and hazardous seas could capsize 
  or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel before the onset of severe conditions.

&&

$$

ANZ431-102100-
/O.CON.KPHI.SR.A.0001.251011T2200Z-251014T0000Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
304 AM EDT Fri Oct 10 2025

...STORM WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
MONDAY EVENING...

* WHAT...Northeast winds 30 to 40 kt with gusts up to 50 kt and 
  extremely rough waters possible.

* WHERE...Delaware Bay waters south of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From Saturday evening through Monday evening.

* IMPACTS...Storm force winds and hazardous seas could capsize 
  or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel before the onset of severe conditions.

&&

$$

Staarmann
3 follow-up statements
943 
WHUS71 KPHI 101851
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
251 PM EDT Fri Oct 10 2025

ANZ451>455-110900-
/O.CON.KPHI.SC.Y.0093.251011T1400Z-251011T2200Z/
/O.CON.KPHI.SR.A.0001.251011T2200Z-251014T0000Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
251 PM EDT Fri Oct 10 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM EDT
SATURDAY...
...STORM WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
MONDAY EVENING...

* WHAT...For the Small Craft Advisory, east winds 20 to 25 kt 
  with gusts up to 30 kt and seas 4 to 7 ft expected. For the 
  Storm Watch, northeast winds 35 to 45 kt with gusts up to 55 
  kt and seas 14 to 19 ft possible.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May 
  NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape 
  Henlopen to Fenwick Island DE out 20 nm.

* WHEN...For the Small Craft Advisory, from 10 AM to 6 PM EDT 
  Saturday. For the Storm Watch, from Saturday evening through 
  Monday evening.

* IMPACTS...Storm force winds and hazardous seas could capsize 
  or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel before the onset of severe conditions.

&&

$$

ANZ430-110900-
/O.CON.KPHI.GL.A.0015.251011T2200Z-251014T0000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
251 PM EDT Fri Oct 10 2025

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
MONDAY EVENING...

* WHAT...Northeast winds 25 to 35 kt with gusts up to 45 kt and 
  extremely rough waters possible.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From Saturday evening through Monday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ450-110900-
/O.CON.KPHI.SR.A.0001.251011T2200Z-251014T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
251 PM EDT Fri Oct 10 2025

...STORM WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
MONDAY EVENING...

* WHAT...Northeast winds 30 to 40 kt with gusts up to 55 kt and 
  seas 13 to 18 ft possible.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...From Saturday evening through Monday evening.

* IMPACTS...Storm force winds and hazardous seas could capsize 
  or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel before the onset of severe conditions.

&&

$$

ANZ431-110900-
/O.CON.KPHI.SR.A.0001.251011T2200Z-251014T0000Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
251 PM EDT Fri Oct 10 2025

...STORM WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
MONDAY EVENING...

* WHAT...Northeast winds 30 to 40 kt with gusts up to 55 kt and 
  extremely rough waters possible.

* WHERE...Delaware Bay waters south of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From Saturday evening through Monday evening.

* IMPACTS...Storm force winds and hazardous seas could capsize 
  or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel before the onset of severe conditions.

&&

$$

AKL
758 
WHUS71 KPHI 110634
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
234 AM EDT Sat Oct 11 2025

ANZ430-112000-
/O.UPG.KPHI.GL.A.0015.251011T2200Z-251014T0000Z/
/O.NEW.KPHI.GL.W.0024.251011T2200Z-251014T0000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
234 AM EDT Sat Oct 11 2025

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 8 PM EDT
MONDAY...

* WHAT...Northeast winds 25 to 35 kt with gusts up to 45 kt and 
  extremely rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From 6 PM this evening to 8 PM EDT Monday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ450-112000-
/O.EXB.KPHI.SC.Y.0093.251011T1600Z-251011T2200Z/
/O.UPG.KPHI.SR.A.0001.251011T2200Z-251014T0000Z/
/O.NEW.KPHI.SR.W.0002.251011T2200Z-251014T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
234 AM EDT Sat Oct 11 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EDT
THIS EVENING...
...STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 8 PM EDT
MONDAY...

* WHAT...For the Small Craft Advisory, east winds 15 to 20 kt 
  with gusts up to 30 kt and seas 4 to 6 ft expected. For the 
  Storm Warning, northeast winds 30 to 40 kt with gusts up to 55 
  kt and seas 13 to 18 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...For the Small Craft Advisory, from noon today to 6 PM 
  EDT this evening. For the Storm Warning, from 6 PM this 
  evening to 8 PM EDT Monday.

* IMPACTS...Storm force winds and hazardous seas will capsize or
  damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ451>455-112000-
/O.EXT.KPHI.SC.Y.0093.251011T1000Z-251011T2200Z/
/O.UPG.KPHI.SR.A.0001.251011T2200Z-251014T0000Z/
/O.NEW.KPHI.SR.W.0002.251011T2200Z-251014T0000Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
234 AM EDT Sat Oct 11 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM THIS MORNING TO
6 PM EDT THIS EVENING...
...STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 8 PM EDT
MONDAY...

* WHAT...For the Small Craft Advisory, east winds 10 to 20 kt 
  with gusts up to 30 kt and seas 4 to 7 ft expected. For the 
  Storm Warning, northeast winds 35 to 45 kt with gusts up to 55 
  kt and seas 15 to 20 ft expected.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May 
  NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape 
  Henlopen to Fenwick Island DE out 20 nm.

* WHEN...For the Small Craft Advisory, from 6 AM this morning to 
  6 PM EDT this evening. For the Storm Warning, from 6 PM this 
  evening to 8 PM EDT Monday.

* IMPACTS...Storm force winds and hazardous seas will capsize or
  damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ431-112000-
/O.UPG.KPHI.SR.A.0001.251011T2200Z-251014T0000Z/
/O.NEW.KPHI.SR.W.0002.251011T2200Z-251014T0000Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
234 AM EDT Sat Oct 11 2025

...STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 8 PM EDT
MONDAY...

* WHAT...Northeast winds 30 to 40 kt with gusts up to 50 kt and 
  extremely rough waters expected.

* WHERE...Delaware Bay waters south of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From 6 PM this evening to 8 PM EDT Monday.

* IMPACTS...Storm force winds and hazardous seas will capsize or
  damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$
213 
WHUS71 KPHI 111833
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
233 PM EDT Sat Oct 11 2025

ANZ430-120800-
/O.CON.KPHI.GL.W.0024.251011T2200Z-251014T0000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
233 PM EDT Sat Oct 11 2025

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 8 PM
EDT MONDAY...

* WHAT...Northeast winds 20 to 30 kt with gusts up to 45 kt and 
  extremely rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From 6 PM this evening to 8 PM EDT Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

ANZ450-120800-
/O.CON.KPHI.SC.Y.0093.000000T0000Z-251011T2200Z/
/O.CON.KPHI.SR.W.0002.251011T2200Z-251014T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
233 PM EDT Sat Oct 11 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 8 PM
EDT MONDAY...

* WHAT...For the Small Craft Advisory, east winds 15 to 20 kt 
  with gusts up to 25 kt and seas 4 to 5 ft. For the Storm 
  Warning, northeast winds 30 to 40 kt with gusts up to 50 kt 
  and seas 12 to 17 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...For the Small Craft Advisory, until 6 PM EDT this 
  evening. For the Storm Warning, from 6 PM this evening to 8 PM 
  EDT Monday.

* IMPACTS...Storm force winds and hazardous seas will capsize or 
  damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ451>455-120800-
/O.CON.KPHI.SC.Y.0093.000000T0000Z-251011T2200Z/
/O.CON.KPHI.SR.W.0002.251011T2200Z-251014T0000Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
233 PM EDT Sat Oct 11 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 8 PM
EDT MONDAY...

* WHAT...For the Small Craft Advisory, east winds 15 to 20 kt 
  with gusts up to 25 kt and seas 4 to 6 ft. For the Storm 
  Warning, northeast winds 30 to 40 kt with gusts up to 50 kt 
  and seas 15 to 20 ft expected.

* WHERE...Coastal waters from Manasquan Inlet NJ to Fenwick 
  Island DE out 20 nm.

* WHEN...For the Small Craft Advisory, until 6 PM EDT this 
  evening. For the Storm Warning, from 6 PM this evening to 8 PM 
  EDT Monday.

* IMPACTS...Storm force winds and hazardous seas will capsize or 
  damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ431-120800-
/O.CON.KPHI.SR.W.0002.251011T2200Z-251014T0000Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
233 PM EDT Sat Oct 11 2025

...STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 8 PM
EDT MONDAY...

* WHAT...Northeast winds 25 to 35 kt with gusts up to 50 kt and 
  extremely rough waters expected.

* WHERE...Delaware Bay waters south of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From 6 PM this evening to 8 PM EDT Monday.

* IMPACTS...Storm force winds and hazardous seas will capsize or 
  damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should remain in port, alter course, and/or secure the
vessel for severe conditions.

&&

$$

Johnson

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 10, 1:16 AM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Oct 10, 1:16 AM EDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
116 AM EDT Fri Oct 10 2025

.SYNOPSIS...
High pressure will continue to build into the area through
tonight. It will then shift offshore Friday into Saturday. A
coastal storm with significant impacts is expected to affect
the region by Sunday and into early next week. Conditions
improve as we get towards the middle of next week.

&&

.NEAR TERM /THROUGH TODAY/...
With the high settling closer to the area, a clear sky and
decreasing winds are expected trough the overnight. This along
with a very dry air mass will lead to efficient radiational
cooling conditions, especially in areas away from the urban
centers. Models generally have a warm bias with patterns like
this, so have gone closer to the 25th percentile for min
temperatures. As such, previously added Lehigh County to the
Freeze Warning. Also issued a Frost Advisory for portions of
South Jersey. This is primarily to account for the Pine Barrens
which will likely be much colder than SW Jersey or coastal
areas.

The center of the high should shift offshore by midday Friday.
Consequently, low level flow will be shifting to easterly and
southeasterly resulting in moderating temperatures, with highs
Friday a degree or two higher than Thursday. Some clouds are
expected to develop during the day Friday especially across the
coastal plain.

For Friday night, we are expecting to see increasing cloud
cover as the coastal low begins to develop. The cloud cover
should limit radiational cooling and preclude any additional
frost or freeze concerns.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
Saturday will feature mostly cloudy to overcast skies with
temperatures moderating further into the upper 60s to low 70s in
most areas. While most are likely to remain dry during the
daytime Saturday, rain will begin to overspread the area, moving
into areas across the coastal plain SE of I-95 through the
afternoon. Easterly winds will begin to increase some,
especially later in the day closer to the coast.

Things really start to go downhill on Saturday night as a coastal
low approaches from the south. Rain is expected to continue
overspreading the area, with around a 60-80% chance of rain region-
wide. The heaviest rainfall will be focused over lower Delmarva
and the southern NJ coast, though rainfall rates should stay
below a quarter of an inch per hour (more on storm-total
rainfall in the long-term). Winds begin to increase, especially
over the water and along the immediate coastline with gusts
getting near 40-50 mph by daybreak.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
For the long term period over Sunday and into early next week, the
main feature of interest will be the development of a potentially
significant coastal storm near the North Carolina coast along a
stalled frontal boundary. This storm is anticipated to strengthen
and lift northward Sunday into early next week.

There remains a fair amount of certainty regarding the details of
the evolution of the coastal storm and its ultimate degree of
impacts. The primary impacts will be from coastal flooding, beach
erosion, strong to potentially damaging winds, and heavy rain. The
heaviest rainfall and strongest winds are still anticipated to be
near the Atlantic coast.

Sunday through Monday will be when our area likely experiences the
brunt of the impacts from the coastal storm. If the current track
holds and the coastal storm does end up just offshore or even making
landfall over Delmarva, strong winds are expected, sustained near 30-
40 mph (perhaps near 50 mph along the immediate coast) with gusts
possibly near 60 mph or greater along the coast by Sunday afternoon
and Sunday night. There is potential for these strong winds to
continue well into Monday. Gusts upward of 30-50 mph may extend
inland to about the I-95 corridor. While there is still some
uncertainty in how long strong winds last, there is at least high
enough confidence that counties bordering the Atlantic Ocean will
either see sustained winds or frequent wind gusts at/above criteria
for a High Wind Warning. As a result, went ahead and issued a High
Wind Watch for the coastal strip in both NJ and DE, and their
respective counties as periods of 40+ MPH sustained winds and/or
frequent gusts near 60 MPH are possible. Would not be surprised to
see a Wind Advisory for more inland counties, but will wait until
confidence is higher.

In addition to the wind, heavy rain is forecast, and a SLIGHT (2/4)
Risk Excessive Rainfall Outlook is in place for the I-95 corridor
and points south and east for Sunday through Sunday night. We are
not fully in the QPF period yet, but the WPC longer-range rainfall
products suggest a widespread 1-3+ inches of rain across our entire
area, with locally higher amounts of 3-5 inches possible,
especially within the SLGT risk area. The latest NBM QMD mean
forecast has around 3 to 4 inches along the New Jersey and
Delaware Coast, with 1.5 to 3 inches elsewhere. While that
sounds like a lot, it is important to keep in mind that this
will be falling over a 36 to 48 hour period. It has been quite
dry as well. Given this, the thinking is that flooding due to
heavy rain alone will be limited to poor drainage and urban
areas. However, that much rainfall could exacerbate impacts near
the coast with Moderate and potentially Major tidal flooding
ongoing. Significant high tides are expected due to strong
northeast winds resulting in water piling up along the coast.

With all that being said, there remains some uncertainty in the
track of the coastal low, even being within a few days of the event.
The setup is overall very complex. The surface low will be
developing over the Gulf Stream along a stalled boundary, and its
northward movement will depend on how it interacts with a surface
high over Nova Scotia, an upper level low over the Great Lakes, and
even distant Tropical Storm Jerry. A closer and slower evolution
would bring more significant impacts while a track further away
still will likely bring hazards, though not as severe. Stay tuned to
the latest briefing packages and forecast updates as the forecast
continues to change.

Things look to quiet down by Tuesday and Wednesday as the system
pulls away with rather benign weather and seasonable temperatures
for mid-October.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through 12Z...VFR. A few low clouds possible near KMIV/KACY
after 09Z. Northeast winds around 5 kt or less, becoming
variable/calm at times. High confidence.

Friday...VFR with SCT clouds around 4000 feet developing in the
afternoon. Northeast winds initially, will settle out of the
east-southeast around 5-10 kt. Moderate-high confidence.

Friday night...Primarily VFR with SCT/BKN ceilings around 4000
feet. Isolated instances of MVFR ceilings possible. Easterly
winds arounds 5 kt or less, becoming variable/calm at times.
Moderate-high confidence.

Outlook...

Saturday...Starting out VFR though conditions likely come down late
in the day as showers and low clouds overspread the area,
potentially bringing MVFR conditions to the South Jersey terminals
and possibly KPHL/KILG. Northeast wind gusts near 20 kt at KACY.

Saturday Night...MVFR/VFR conditions with light to moderate rain and
lower clouds overspreading the area. Highest chance for restrictions
at the South Jersey terminals. Northeast wind gusts 25-30 kt at
KACY, 20-25 kt at the I-95 terminals and KMIV, and 15-20 kt at the
Lehigh Valley Terminals.

Sunday through Monday...IFR conditions expected with moderate rain
moving through and gusty winds. Northeast wind gusts up to 50 kt
possible at KACY. Gusts out of the northeast around 25-35 kt
expected at the I-95 terminals and KMIV, with 20-30 kt anticipated
within the Lehigh Valley.

Monday Night...Restrictions expected with showers and low clouds.
Wind gusts diminish to around 15-25 kt out of the north/northeast.

Tuesday...Conditons improve but sub-VFR conditions possible. Wind
gusts could get near 20 kt at times.

&&

.MARINE...
As of 8 PM, seas are at 4 feet just off the Delaware Coast and
2-4 feet farther north. Winds continue below 25 knots. Since
the seas are expected to subside some more through the overnight
and it is marginal, opted to cancel the remaining Small Craft
Advisory.

The conditions therefore are expected to remain below Small Craft
Advisory criteria through late Friday.

Outlook...

Saturday...Conditions expected to begin to deteriorate, with
SCA conditions expected later in the day. Seas build to around 5
to 7 feet with winds increasing out of the east to around 20-30
kt.

Saturday Night through Monday...A Storm Watch remains in place
through this period for all marine zones except the upper Delaware
Bay. Northeast winds 35-45 kt and gusts up to 50-55 kt expected
within the Atlantic coastal waters and mouth of Delaware Bay. Gale
Watch in effect for the upper Bay as winds should be lighter.
Dangerous seas upward of 12 to 18 feet expected.

&&

.TIDES/COASTAL FLOODING...
Minor coastal flooding is forecast with the Friday morning high
tide, mainly for Atlantic, Cape May, and Cumberland Counties in
NJ and Sussex and Kent Counties in DE. Coastal Flood Advisories
remain in effect to highlight this threat. The Saturday high
tide could also experience minor coastal flooding, mainly near
southern Cape May County, southern coastal Delaware and Delaware
Bay, but confidence is lower on this at the moment and the
Advisory was not extended to Saturday just yet.

There is an increasing risk of moderate to potentially major
coastal flooding impacts beginning Sunday through Monday as a
strong coastal storm impacts the region. Guidance varies in
potential outcomes of this storm with regard to severity of
coastal flood impacts locally, however we are growing
increasingly concerned about the potentially significant impacts
from this storm along our coasts. At this time, the greatest
threat of impacts are anticipated to occur along the Atlantic
coasts of New Jersey and Delaware, and Delaware Bay. A Coastal
Flood Watch was issued to highlight this threat for the high
tides Sunday through Monday. With the most recent update,
Monmouth and Middlesex County in NJ were added to the Coastal
Flood Watch.

Significant beach erosion is possible along the entire New
Jersey Shore and Delaware beaches. Interests along the Atlantic
coast, Delaware Bay, back bays, and tidal waterways should
remain alert for forecast updates regarding this potentially
significant coastal flood event.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Freeze Warning until 9 AM EDT this morning for PAZ054-055-061-
     062.
     Frost Advisory until 9 AM EDT this morning for PAZ060-101>106.
NJ...Coastal Flood Watch from Sunday afternoon through Monday
     evening for NJZ016.
     Coastal Flood Advisory until 3 PM EDT this afternoon for
     NJZ021>025.
     Coastal Flood Watch from Sunday morning through Monday evening
     for NJZ012>014-020>027.
     High Wind Watch from Sunday morning through late Sunday night
     for NJZ013-014-020-022>027.
     Freeze Warning until 9 AM EDT this morning for NJZ001-007.
     Frost Advisory until 9 AM EDT this morning for NJZ008>010-015-
     017>022-027.
DE...Coastal Flood Watch from Sunday afternoon through Monday
     evening for DEZ001.
     Coastal Flood Advisory until 3 PM EDT this afternoon for
     DEZ002>004.
     Coastal Flood Watch from Sunday morning through Monday evening
     for DEZ002>004.
     High Wind Watch from Sunday morning through late Sunday night
     for DEZ003-004.
MD...None.
MARINE...Gale Watch from Saturday evening through Monday evening for
     ANZ430.
     Storm Watch from Saturday evening through Monday evening for
     ANZ431-450>455.

&&

SYNOPSIS...Hoeflich/Staarmann
NEAR TERM...Johnson
SHORT TERM...Hoeflich/Staarmann
LONG TERM...Hoeflich/Staarmann
AVIATION...DeSilva/Gorse/Hoeflich
MARINE...Gorse/Hoeflich/Johnson
TIDES/COASTAL FLOODING...PHI
Hazardous weather outlook, Oct 9, 4:06 AM EDT, 22 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
406 AM EDT Thu Oct 9 2025

MDZ012-015-019-020-100815-
Kent MD-Queen Annes-Talbot-Caroline-
406 AM EDT Thu Oct 9 2025

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A coastal storm could produce strong winds, heavy rain, and tidal
flooding beginning Sunday through Monday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

Staarmann

Nearby

Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.